Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 579457, 12 pages
http://dx.doi.org/10.1155/2012/579457
Research Article

On the Modified Jump Problem for the Laplace Equation in the Exterior of Cracks in a Plane

1KIAM, Miusskaya Sq. 4, Moscow 125047, Russia
2AIST, 1-2-1 Namiki, Tsukuba, Ibaraki 305-8564, Japan

Received 20 March 2012; Revised 29 March 2012; Accepted 14 April 2012

Academic Editor: Vladimir Mityushev

Copyright © 2012 P. A. Krutitskii and A. Sasamoto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. A. Krutitskii and A. Sasamoto, “On the Modified Jump Problem for the Laplace Equation in the Exterior of Cracks in a Plane,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 579457, 12 pages, 2012. https://doi.org/10.1155/2012/579457.